# SDR CALA2021102201942

- Difficulty date: October 20, 2021
- Submitted: October 22, 2021
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 77,218 hours, 30,071 cycles
- System (JASC): 3300 · Lighting System
- Part: None
- Part number: AD321431
- Part serial: 234107
- Condition: Weak
- Location: 12wl
- Stage of operation: UK
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

EMERGENCY LIGHTS FAIL TO ILLUMINATE FOR THE BATTERY PACKS AT THE BATTERY PACKS AT THE L/H AND R/H OVERWING (11WL & 12WL) WITH THE CONTROL SWITCH IN ARMED AND THE C/B''S PULLED - SUPPORT TASK - N R 9294239 (28239) GENERATED BY V061627 AT HAECO LCQ. REMOVED AND REPLACED 11WL & 12WL EPSU BATTERIES AND OP CHECKS GO OD IAW A320 AMM 33-51-38-000-002-A, 33-51-38-400-002-A AND 33-51 -00-710-001-A. ACCOMPLISHED BY V061637, INSP BY N078570.
